Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Courant-sharp Robin eigenvalues for the square: the case of negative Robin parameter

Gittins, K. and Helffer, B. (2021) 'Courant-sharp Robin eigenvalues for the square: the case of negative Robin parameter.', Asymptotic analysis., 124 (1-2). pp. 69-107.

Abstract

We consider the cases where there is equality in Courant’s nodal domain theorem for the Laplacian with a Robin boundary condition on the square. In our previous two papers, we treated the cases where the Robin parameter h>0 is large, small respectively. In this paper we investigate the case where h<0.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(534Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.3233/ASY-201642
Publisher statement:The final publication is available at IOS Press through http://dx.doi.org/10.3233/ASY-201642
Date accepted:No date available
Date deposited:15 September 2020
Date of first online publication:08 July 2021
Date first made open access:15 September 2020

Save or Share this output

Export:
Export
Look up in GoogleScholar